# SDR VNAA20250127020

- Difficulty date: December 8, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LH/RH FAIRING SUPPORT DIAPHRAGM IN STA. FS= 797 TO FS= 807 AND RBL35/LBL35 AT LH/RH MLG WHEEL WELL    LH/RH FAIRING SUPPORT DIAPHRAGM IN STA. FS= 797 TO FS= 807 AND RBL35/LBL35 AT LH/RH MLG WHEEL WELL WERE REPLACED  PER CRJ700 SRM 51-41-02-001-001-A01
